|side effects of aids?
Jul 29, 2002
I have a friend of mine that has been very sexually active the past several years and has been doing drugs. Her daughter has come to me and told me that she is having severe loose bowels. So much so that her mother is losing control even while out in public. Could this be a sign of Aids? Or what other health problems?
Response from Ms. Fields-Gardner
Without a diagnosis of HIV infection, it is less likely that AIDS is involved. Loose bowel movements or diarrhea are such general problems that there could be a wide variety of factors involved. It is likely that something so extreme is a sign of a health problem that should be looked into. My best advice at this time would be to suggest a visit to the doctor to check it out.
weight loss immediately following diagnosis
Papaya enzymes with protease
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.